# SDR USAA2013120600011

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 35,092 hours, 23,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE ARMING LEVERS AT DOOR 4L & 4R ARE STIFF.  REPORTED THERE ARE NO 4L & 4R DOORS ON AN A319.  CLEANED & LUBED L2 & R2 GIRT BAR ENDS & FLOOR MOUNTS IAW AMM 52-13-00-610-001-A, OPERATIONS TESTED OK.
